Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2007, Article ID 87519, 10 pages
http://dx.doi.org/10.1155/2007/87519
Research Article

On a Discrete Epidemic Model

Mathematical Institute of the Serbian Academy of Science, Knez Mihailova 35/I, Beograd 11000, Serbia

Received 3 August 2006; Revised 5 November 2006; Accepted 6 November 2006

Copyright © 2007 Stevo Stević. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Berg, Asymptotische Darstellungen und Entwicklungen, Hochschulbücher für Mathematik, Band 66, VEB Deutscher Verlag der Wissenschaften, Berlin, Germany, 1968. View at Zentralblatt MATH · View at MathSciNet
  2. L. Berg, “On the asymptotics of nonlinear difference equations,” Zeitschrift für Analysis und ihre Anwendungen, vol. 21, no. 4, pp. 1061–1074, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. L. Berg, “Inclusion theorems for non-linear difference equations with applications,” Journal of Difference Equations and Applications, vol. 10, no. 4, pp. 399–408, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. Berg, “Corrections to: “Inclusion theorems for non-linear difference equations with applications”,” Journal of Difference Equations and Applications, vol. 11, no. 2, pp. 181–182, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. Berg and L. von Wolfersdorf, “On a class of generalized autoconvolution equations of the third kind,” Zeitschrift für Analysis und ihre Anwendungen, vol. 24, no. 2, pp. 217–250, 2005. View at Google Scholar · View at MathSciNet
  6. H. A. El-Morshedy and E. Liz, “Convergence to equilibria in discrete population models,” Journal of Difference Equations and Applications, vol. 11, no. 2, pp. 117–131, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. H.-F. Huo and W.-T. Li, “Permanence and global stability of positive solutions of a nonautonomous discrete ratio-dependent predator-prey model,” Discrete Dynamics in Nature and Society, vol. 2005, no. 2, pp. 135–144, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  8. V. L. Kocić and G. Ladas, Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, vol. 256 of Mathematics and Its Applications, Kluwer Academic, Dordrecht, The Netherlands, 1993. View at Zentralblatt MATH · View at MathSciNet
  9. M. R. S. Kulenović and G. Ladas, Dynamics of Second Order Rational Difference Equations. With Open Problems and Conjectures, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2002. View at Zentralblatt MATH · View at MathSciNet
  10. S. Stević, “Asymptotic behaviour of a sequence defined by iteration,” Matematički Vesnik, vol. 48, no. 3-4, pp. 99–105, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Stević, “Behavior of the positive solutions of the generalized Beddington-Holt equation,” Panamerican Mathematical Journal, vol. 10, no. 4, pp. 77–85, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Stević, “Asymptotic behaviour of a sequence defined by a recurrence formula. II,” The Australian Mathematical Society. Gazette, vol. 29, no. 4, pp. 209–215, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Stević, “Asymptotic behavior of a sequence defined by iteration with applications,” Colloquium Mathematicum, vol. 93, no. 2, pp. 267–276, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Stević, “Asymptotic behaviour of a nonlinear difference equation,” Indian Journal of Pure and Applied Mathematics, vol. 34, no. 12, pp. 1681–1689, 2003. View at Google Scholar
  15. S. Stević, “On the recursive sequence xn+1=xn+xnα/nβ,” Bulletin of the Calcutta Mathematical Society, vol. 95, no. 1, pp. 39–46, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. Stević, “Global stability and asymptotics of some classes of rational difference equations,” Journal of Mathematical Analysis and Applications, vol. 316, no. 1, pp. 60–68, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. Stević, “On positive solutions of a (k+1)-th order difference equation,” Applied Mathematics Letters, vol. 19, no. 5, pp. 427–431, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. Stević, “On monotone solutions of some classes of difference equations,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 53890, p. 9, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  19. S. Stević, “Existence of nontrivial solutions of a rational difference equation,” Applied Mathematics Letters, vol. 20, no. 1, pp. 28–31, 2007. View at Google Scholar
  20. S.-E. Takahasi, Y. Miura, and T. Miura, “On convergence of a recursive sequence xn+1=f(xn,xn1),” Taiwanese Journal of Mathematics, vol. 10, no. 3, pp. 631–638, 2006. View at Google Scholar · View at MathSciNet
  21. L.-L. Wang and W.-T. Li, “Existence and global attractivity of positive periodic solution for an impulsive delay population model,” Dynamics of Continuous, Discrete & Impulsive Systems. Series A. Mathematical Analysis, vol. 12, no. 3-4, pp. 457–468, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. X.-X. Yan, W.-T. Li, and Z. Zhao, “On the recursive sequence xn+1=α(xn/xn1),” Journal of Applied Mathematics & Computing, vol. 17, no. 1-2, pp. 269–282, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. D. C. Zhang and B. Shi, “Oscillation and global asymptotic stability in a discrete epidemic model,” Journal of Mathematical Analysis and Applications, vol. 278, no. 1, pp. 194–202, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet